# SDR FDEA2020010650023

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: A5341076522300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING AREA, FWD BULKHEAD FR54 @ RBL77, THE SUPPORT ANGLE FOR THE LINER IS CRACKED  REMOVED AND REPLACED DAMAGED SUPPORT ANGLE IAW A300-600 SRM 51-40-21
